Claudia Zaharia
Claudia Zaharia
Verified email at e-uvt.ro
TitleCited byYear
On the probabilistic stability of the monomial functional equation
C Zaharia
J. Nonlinear Sci. Appl 6 (1), 51-59, 2013
532013
Is the distribution pattern of the stone crayfish in the Carpathians related to karstic refugia from Pleistocene glaciations?
L Pārvulescu, C Zaharia, A Satmari, L Drăguţ
Freshwater Science 32 (4), 1410-1419, 2013
152013
Current limitations of the stone crayfish distribution in Romania: implications for its conservation status
L Pārvulescu, C Zaharia
Limnologica-Ecology and Management of Inland Waters 43 (3), 143-150, 2013
122013
Plasticity in fecundity highlights the females’ importance in the spiny-cheek crayfish invasion mechanism
L Pārvulescu, M Pīrvu, LG Moroşan, C Zaharia
Zoology 118 (6), 424-432, 2015
82015
Probabilistic (quasi) metric versions for a stability result of Baker
D Miheţ, C Zaharia
Abstract and Applied Analysis 2012, 2012
82012
Distribution and ecological preferences of noble crayfish in the Carpathian Danube basin: biogeographical insights into the species history
L Pārvulescu, C Zaharia
Hydrobiologia 726 (1), 53-63, 2014
72014
On some classes of nonlinear contractions in probabilistic metric spaces
D Miheţ, C Zaharia
Fuzzy Sets and Systems 300, 84-92, 2016
42016
Flash‐flood potential: a proxy for crayfish habitat stability
L Pārvulescu, C Zaharia, MI Groza, O Csillik, A Satmari, L Drăguţ
Ecohydrology 9 (8), 1507-1516, 2016
32016
A note on the definition of a generalized fuzzy normed space
D Miheţ, C Zaharia
Fuzzy Sets and Systems 238, 129-134, 2014
22014
On the probabilistic stability of some functional equations
C Zaharia, D Miheƫ
Carpathian Journal of Mathematics, 125-132, 2013
22013
The probabilistic stability for the gamma functional equation
D MIHET, C ZAHARIA
Journal of Science and Arts 20 (3), 297-302, 2012
22012
Spatial ecology of Hydropsyche incognita (Trichoptera: Hydropsychidae) in the Carpathians
M Pīrvu, C Zaharia, A Satmari, L Pārvulescu
European Journal of Entomology 112 (1), 106, 2015
12015
A Probabilistic Fixed Point Result Using Altering Distance Functions
C Zaharia, N Ćirović
Journal of Function Spaces 2015 (Article ID 919202), 2015
2015
On a problem of Schwaiger in random normed spaces
C Zaharia, D Miheţ
Aequationes mathematicae 86 (1-2), 99-105, 2013
2013
Remarks on homogeneity in the stability theorem for monomial functional equations
C Zaharia
Analele Universitatii de Vest din Timisoara 47 (3), 2009
2009
The system can't perform the operation now. Try again later.
Articles 1–15